Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 352, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 16, 2009, 12:43 AM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2009, 12:43 AM CDT (05:43 UTC)
- Expired
- Jul 16, 2009, 1:45 AM CDT
- In force
- 62 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Osage County, OK, Pawnee County, OK
The radar
The Vance AFB radar (KVNX), 116 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 12:50 AM CDT | TSTM WND DMG | Burbank, OK | 2 INCH DIAMETER LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 5.7 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1251 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 2067 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 160543
SVRTSA
OKC113-117-160645-
/O.NEW.KTSA.SV.W.0352.090716T0543Z-090716T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1243 AM CDT THU JUL 16 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL OSAGE COUNTY IN NORTHEAST OKLAHOMA
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 145 AM CDT
* AT 1241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR BURBANK...MOVING SOUTHEAST
AT 15 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SHIDLER...
BURBANK...FAIRFAX...RALSTON...WYNONA AND PAWHUSKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3671 9701 3670 9694 3676 9689 3676 9683
3678 9681 3679 9676 3685 9675 3663 9626
3635 9646 3657 9690 3660 9691 3659 9695
3665 9707
TIME...MOT...LOC 0543Z 304DEG 13KT 3675 9679
$$3 follow-up statements
000
WWUS54 KTSA 160605
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
105 AM CDT THU JUL 16 2009
OKC113-117-160645-
/O.CON.KTSA.SV.W.0352.000000T0000Z-090716T0645Z/
OSAGE OK-PAWNEE OK-
105 AM CDT THU JUL 16 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR PAWNEE AND WESTERN OSAGE COUNTIES...
AT 103 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BURBANK...MOVING
SOUTHEAST AT 20 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED 5 MILES
NORTHWEST OF HOMINY.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FAIRFAX...
RALSTON AND WYNONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3671 9701 3670 9694 3676 9689 3676 9683
3678 9681 3679 9676 3685 9675 3663 9626
3635 9646 3657 9690 3660 9691 3659 9695
3665 9707
TIME...MOT...LOC 0604Z 308DEG 18KT 3666 9670
$$000
WWUS54 KTSA 160625
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
125 AM CDT THU JUL 16 2009
OKC113-117-160645-
/O.CON.KTSA.SV.W.0352.000000T0000Z-090716T0645Z/
OSAGE OK-PAWNEE OK-
125 AM CDT THU JUL 16 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR PAWNEE AND CENTRAL OSAGE COUNTIES...
AT 121 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH.
THIS STORM WAS LOCATED 6 MILES EAST OF FAIRFAX...MOVING SOUTHEAST AT
35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WYNONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3673 9675 3663 9626 3635 9646 3657 9690
3658 9690
TIME...MOT...LOC 0625Z 303DEG 29KT 3653 9657
$$000
WWUS54 KTSA 160641
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
141 AM CDT THU JUL 16 2009
OKC113-117-160651-
/O.EXP.KTSA.SV.W.0352.000000T0000Z-090716T0645Z/
OSAGE OK-PAWNEE OK-
141 AM CDT THU JUL 16 2009
...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE AND CENTRAL OSAGE
COUNTIES EXPIRES AT 145 AM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.
LAT...LON 3673 9675 3663 9626 3635 9646 3657 9690
3658 9690
TIME...MOT...LOC 0641Z 303DEG 29KT 3646 9644
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 8:15 PM CDT, 4 hours 28 minutes earlier.
Area forecast discussion, Jul 15, 8:15 PM CDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
815 PM CDT WED JUL 15 2009
.DISCUSSION...
HAVE UPDATED FORECAST REMOVING EVENING WORDING AND
REMOVING EXCESSIVE HEAT WARNING WORDING FOR ALL EXCEPT
SOUTHEAST OKLAHOMA. MADE SOME MINOR CHANGES TO
TEMPERATURES AND DEW POINTS TO GO ALONG WITH CURRENT
TRENDS.
&&
.PREV DISCUSSION... /ISSUED 642 PM CDT WED JUL 15 2009/
..AVIATION...
DISCUSSION...
A FRONTAL BOUNDARY STRETCHED WEST TO EAST ACROSS
NORTHERN OKLAHOMA TO NEAR THE MISSOURI ARKANSAS
BORDER MAY IGNITE THUNDERSTORMS OVERNIGHT. TAF
SITES KTUL KRVS KFYV KXNA RISK THUNDER MAINLY IN
08Z-14Z TIME PERIOD. A HIGHER THREAT OF THUNDER
WILL BE NORTH OF THOSE SITES... HOWEVER OUTFLOW
FROM ANY THUNDERSTORMS THAT DO FORM WILL RESULT
IN A RATHER VARIABLE WIND DIRECTION. MORE STORMS
WILL DEVELOP LATE THURSDAY AFTERNOON.
OTHER THAN THUNDERSTORMS...VFR CONDITIONS ARE
EXPECTED.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...NONE.
&&
SHORT TERM...21
LONG TERM....15Hazardous weather outlook, Jul 15, 9:53 PM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 953 PM CDT WED JUL 15 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-161000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 955 PM CDT WED JUL 15 2009 ...THUNDERSTORMS CHANCES INCREASING WITH TEMPERATURES DECREASING A LITTLE... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... WEAK COLD FRONT IS MOVING SOUTH THROUGH NORTHEAST OKLAHOMA WITH SCATTERED THUNDERSTORMS DEVELOPING. VERY UNSTABLE AIR ALONG WITH STRENGTHENING WIND FIELD WILL BRING A SEVERE WEATHER THREAT. STRONG WINDS AND HAIL WILL BE THE MAIN THREATS. SLOW MOVEMENT OF THE THUNDERSTORMS WILL CAUSE LOCALLY HEAVY RAINFALL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE SLOW MOVING COLD FRONT WILL CONTINUE THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS BOTH DURING THE DAY THURSDAY...AND AGAIN THURSDAY NIGHT INTO FRIDAY. TEMPERATURES WILL CONTINUE HOT ON THURSDAY IN SOUTHEAST OKLAHOMA...SOUTH OF THE FRONT...WITH AFTERNOON HEAT INDEX VALUES BETWEEN 102 AND 108 DEGREES. COOLING IS LIKELY ONCE THE FRONT PASSES IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. DRY AND SEASONABLY COOL WEATHER IS EXPECTED OVER THE WEEKEND...WITH THUNDERSTORM CHANCES RETURNING EARLY NEXT WEEK AS THE DEVELOPING WEATHER PATTERN FAVORS REPEATED CHANCES FOR PASSING THUNDERSTORM COMPLEXES. EMERGENCY MANAGEMENT PLANNING STATEMENT... WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 15, 8:56 PM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
856 PM CDT WED JUL 15 2009
OKZ054-059-160230-
OSAGE OK-PAWNEE OK-
856 PM CDT WED JUL 15 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND PAWNEE
AT 856 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13
MILES WEST OF RALSTON...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...FAIRFAX...PAWNEE...
BLACKBURN...SKEDEE AND RALSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING ONE HALF INCH HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3654 9699 3654 9696 3656 9693 3656 9690
3658 9689 3658 9657 3631 9656 3635 9700
TIME...MOT...LOC 0156Z 280DEG 15KT 3648 9696Special weather statement, Jul 15, 10:24 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1024 PM CDT WED JUL 15 2009
OKZ054-059-060-160415-
OSAGE OK-PAWNEE OK-TULSA OK-
1024 PM CDT WED JUL 15 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE...TULSA AND EASTERN PAWNEE
AT 1024 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES WEST OF SKIATOOK TO 8 MILES NORTHWEST OF
SAND SPRINGS...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...GRAY...SAND SPRINGS...
SPERRY AND SKIATOOK.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3632 9584 3603 9600 3605 9603 3608 9603
3608 9611 3616 9627 3617 9627 3617 9629
3618 9632 3644 9619
TIME...MOT...LOC 0324Z 290DEG 17KT 3638 9612 3619 9623Local storm report, Jul 15, 10:26 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1026 PM CDT WED JUL 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HAIL MARAMEC 36.24N 96.68W
07/15/2009 E1.00 INCH PAWNEE OK LAW ENFORCEMENT
NICKEL AND QUARTER SIZE HAIL.
&&
GEWSpecial weather statement, Jul 15, 10:42 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1042 PM CDT WED JUL 15 2009
OKZ054-059-160445-
OSAGE OK-PAWNEE OK-
1042 PM CDT WED JUL 15 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE AND PAWNEE
AT 1042 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6
MILES NORTHWEST OF PAWNEE...MOVING EAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...PAWNEE...HALLETT...
MARAMEC...BLACKBURN AND SKEDEE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3649 9697 3636 9644 3616 9663 3616 9681
3617 9682 3625 9683 3625 9691 3625 9692
3633 9692 3634 9702 3635 9704
TIME...MOT...LOC 0342Z 290DEG 17KT 3638 9691Special weather statement, Jul 15, 11:27 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1127 PM CDT WED JUL 15 2009
OKZ060-064-066-067-160530-
CREEK OK-OKMULGEE OK-TULSA OK-WAGONER OK-
1127 PM CDT WED JUL 15 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN OKMULGEE...WESTERN WAGONER...EASTERN CREEK AND
TULSA
AT 1127 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTH OF SAPULPA TO MOUNDS...MOVING EAST
AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...LIBERTY...HECTORVILLE...LEONARD...BIXBY...JENKS...
GLENPOOL...BROKEN ARROW...STONEBLUFF...MOUNDS...KIEFER AND SAPULPA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3611 9619 3609 9578 3586 9571 3586 9576
3583 9576 3585 9609
TIME...MOT...LOC 0427Z 276DEG 16KT 3607 9611 3588 9604Special weather statement, Jul 15, 11:58 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1158 PM CDT WED JUL 15 2009
OKZ054-059-160600-
OSAGE OK-PAWNEE OK-
1158 PM CDT WED JUL 15 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE AND PAWNEE
AT 1159 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 12 MILES NORTHWEST OF APPERSON TO 3 MILES SOUTH
OF WYNONA...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...SHIDLER...OSAGE...HOMINY...
WYNONA...FAIRFAX...BURBANK...APPERSON...WEBB CITY...BLACKBURN...
SKEDEE...CLEVELAND AND RALSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3652 9703 3656 9690 3660 9691 3658 9699
3659 9703 3671 9703 3670 9694 3676 9689
3676 9683 3679 9676 3685 9675 3646 9604
3619 9603 3645 9703
TIME...MOT...LOC 0459Z 322DEG 16KT 3684 9695 3650 9633The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 8:56 PM CDT | Special Weather Statement | TSA | Pawnee | 34 min |
| Jul 15, 9:04 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 41 min |
| Jul 15, 9:39 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 66 min |
| Jul 15, 10:12 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 63 min |
| Jul 15, 10:24 PM CDT | Special Weather Statement | TSA | Tulsa | 51 min |
| Jul 15, 10:34 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa | 36 min |
| Jul 15, 10:42 PM CDT | Special Weather Statement | TSA | Pawnee | 63 min |
| Jul 15, 11:27 PM CDT | Special Weather Statement | TSA | Tulsa | 63 min |
| Jul 15, 11:58 PM CDT | Special Weather Statement | TSA | Osage | 62 min |
| Jul 16, 12:53 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 67 min |
| Jul 16, 1:49 AM CDT | Severe Thunderstorm Warning | TSA | Craig | 39 min |
| Jul 16, 2:02 AM CDT | Special Weather Statement | TSA | Creek | 58 min |
| Jul 16, 2:55 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa | 65 min |
| Jul 16, 2:05 PM CDT | Special Weather Statement | TSA | Washington | 55 min |
| Jul 16, 2:14 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 61 min |
| Jul 16, 2:54 PM CDT | Special Weather Statement | TSA | Haskell, LeFlore | 66 min |
| Jul 16, 3:02 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 58 min |
| Jul 16, 3:09 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 21 min |
| Jul 16, 3:25 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 50 min |
| Jul 16, 3:43 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 62 min |
| Jul 16, 3:47 PM CDT | Special Weather Statement | TSA | Ottawa | 28 min |
| Jul 16, 4:18 PM CDT | Special Weather Statement | TSA | LeFlore | 27 min |
| Jul 16, 4:36 PM CDT | Special Weather Statement | TSA | Pushmataha | 24 min |
| Jul 16, 4:56 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 64 min |
| Jul 16, 5:52 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 53 min |
| Jul 16, 6:03 PM CDT | Special Weather Statement | TSA | Choctaw | 27 min |
| Jul 16, 6:11 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 64 min |
| Jul 16, 6:47 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 58 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.